# SDR DALA2024091609064

- Difficulty date: September 15, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N404DX
- Make and model: Airbus A330-941
- Aircraft serial: 1935
- Aircraft time: 21,118 hours, 2,406 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

SHIP 3404 -ATB- FLIGHT RETURNED TO JFK DUE TO OIL SMELL IN CABIN. CORRECTIVE ACTION: R/R #2 ENGINE BREATHER, R/R #2 PRESSURE OIL FILTER, R/R #2 SCAVENGE FILTER, RETRIEVED OIL SAMPLE, PERFORMED DECONTAMINATION OF ECS, AND R/R FWD AND AFT RECIRCULATION FILTERS. OK FOR SERVICE. (5353390)
